MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TRILOGY LONGEVITY LINER STANDARD 3.5 MM OFFSET 36 MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. TRILOGY LONGEVITY LINER STANDARD 3.5 MM OFFSET 36 MM; PROSTHESIS, HIP
Catalog Number 00630505036
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544); Unequal Limb Length (4534); Joint Impingement (4834)
Date of Event 03/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a revision procedure 1 year and 3 months post implantation due to pain, mild limp due to leg length discrepancy, stiffness, popping and grinding noise the patient was experiencing when walking making moving difficult.During the revision, thick capsule with posterior impingement of the trochanter on the pelvis was noted as well as a slightly retroverted acetabular cup.Trunnion found to be clean without significant damage.The acetabular cup, femoral head and polyethylene liner were removed and replaced.The surgeon was able to restore leg length.There is no further information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).D10: 00620205222 , item name shell porous with cluster holes 52 mm , lot # 62910365 00771101140, item name femoral stem 12/14 neck taper plasma sprayed press-fit cementless size 11 lot # 65626149.00625006525 item name bone scr 6.5x25 selftap lot # 66240769, 00625006525 item name bone scr 6.5x25 selftap lot # 66268595, 00877503602 item name bioloxâ® delta, ceramic femoral head lot # 3144586.The device will not be returned for analysis as it¿s location is not known; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted,.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected}.Updated: g3; h2; h3; h4; h6.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: an initial right tha was performed.The patient began experiencing pain, popping, and grinding with difficulty ambulating and a leg length discrepancy.The revision took place with impingement noted as well.All devices were explanted except for the stem.A definitive root cause cannot be determined.This complaint was confirmed based on the provided medical records.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information at the time of this report.

Brand Name
TRILOGY LONGEVITY LINER STANDARD 3.5 MM OFFSET 36 MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21744510
Report Number0001822565-2025-00856
Device Sequence Number18514484
Product Code LPH
UDI-Device Identifier00889024123762
UDI-Public(01)00889024123762(17)280520(10)66007274
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K002960
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number00630505036
Device Lot Number66007274
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2025
Supplement Date Received by Manufacturer07/21/2025
Initial Report FDA Received Date04/01/2025
Supplement Report FDA Received Date07/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale
Patient Weight92 KG